ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Zero √3 and zero-2 laws for representations of locally compact abelian groups

Esterle, J. (2003) Zero √3 and zero-2 laws for representations of locally compact abelian groups. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 11-22. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: Законы √3-нуля и 2-нуля для представлений локально компактных абелевых групп / Дж. Эстерле.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Sep 2012 15:25
    Last Modified: 06 Sep 2012 15:25
    URI: http://mathematics.asj-oa.am/id/eprint/300

    Actions (login required)

    View Item